On ruin probability and aggregate claim representations for Pareto claim size distributions

Détails

Ressource 1Télécharger: BIB_CB6A7B45B023.P001.pdf (270.00 [Ko])
Etat: Serval
Version: de l'auteur
ID Serval
serval:BIB_CB6A7B45B023
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
On ruin probability and aggregate claim representations for Pareto claim size distributions
Périodique
Insurance: Mathematics and Economics
Auteur(s)
Albrecher H., Kortschak D.
ISSN
0167-6687
Statut éditorial
Publié
Date de publication
2009
Peer-reviewed
Oui
Volume
45
Numéro
3
Pages
362-373
Langue
anglais
Résumé
We generalize an integral representation for the ruin probability in a Cramer-Lundberg risk model with shifted (or also called US-)Pareto claim sizes, obtained by Ramsay (2003), to classical Pareto(a) claim size distributions with arbitrary real values a > 1 and derive its asymptotic expansion. Furthermore an integral representation for the tail of compound sums of Pareto-distributed claims is obtained and numerical illustrations of its performance in comparison to other aggregate claim approximations are provided.
Web of science
Création de la notice
31/08/2009 13:38
Dernière modification de la notice
03/03/2018 21:26
Données d'usage